# SDR DGCA09331

- Difficulty date: November 2, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N824AC
- Make and model: Beech E-90
- Aircraft serial: LW291
- Engine: Pwa PT6A28A
- Engine time: 10,402 hours, 10,258 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 252444076
- Part serial: A48792
- Condition: Hung Up
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING THE ENG POWER HUNG AT APP 800 LBS OF TORQUE. FOUND FUEL CONTROL UNIT FAULTY.
